skin-hair-icon
Facial puffiness
I am 22 yr old Male from Bengaluru. I have been using panderm plus from 2 yrs and it's been 3 months that I have stopped using it. Since then my face shape has been changed and it looks puffed on my jaw line. Is it the side effect of prolong usage of panderm plus? Suggest me reduce my face puffiness?
146 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Shivashankar B. Sajjanshetty
Dermatologist 12 yrs exp Bangalore
Penderm+ contains a potent steroid in it.. you should never use on face first of all. It has got lot of side effects. side effects like : 1) facial itching on withdrawal of cream 2) pimples 3) photosensitivity etc.. consult a dermatologist for further management
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.